# SDR REXA2016120802427

- Difficulty date: December 8, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N8694A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- Aircraft time: 25,298 hours, 22,434 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Inoperative
- Location: Te Flap System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APPROACHING FINAL, WENT TO SELECT FLAPS 8, & FLAPS FAIL CAUTION MESSAGE. RAN APH, LANDED WITH OUT INCIDENT.   REMOVED AND REPLACED THE LT BPSU IAW AMM 27-51-10.
